Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 150, NWS Austin/San Antonio, TX

May 28, 20174 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 28, 2017, 7:41 PM CDT for 4 counties in Texas. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2017, 7:41 PM CDT (00:41 UTC)
Expired
May 28, 2017, 8:30 PM CDT
In force
49 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 14 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 8:00 PM CDTTSTM WND DMG3 S Spring Branch, TX4 TO 5 INCH TREE LIMBS BLOWN DOWN BY THUNDERSTORM WINDS AROUND 8 PM SUNDAY.
May 28, 8:06 PM CDTHAIL 1.251 N Bulverde, TXPUBLIC REPORT OF HAIL RANGING FROM 0.75 INCHES TO 1.25 INCHES IN DIAMETER THAT PASSED QUICKLY.
May 28, 8:34 PM CDTTSTM WND DMG1 N Martindale, TXREPORT OF TREES DOWN IN AND AROUND MARTINDALE FROM THE SHERIFF DEPARTMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:09 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2017-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2017-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2745 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

113 
WUUS54 KEWX 290041 RRA
SVREWX
TXC055-091-187-209-290130-
/O.NEW.KEWX.SV.W.0150.170529T0041Z-170529T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
741 PM CDT SUN MAY 28 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern Caldwell County in south central Texas...
  Southern Hays County in south central Texas...
  Guadalupe County in south central Texas...
  Comal County in south central Texas...

* Until 830 PM CDT

* At 741 PM CDT, severe thunderstorms were located along a line
  extending from Fischer to Canyon Lake Dam to near New Braunfels to
  Garden Ridge, moving east at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  New Braunfels, San Marcos, Schertz, Kyle, Seguin, Cibolo, Lockhart,
  Selma, Luling, Wimberley, Canyon Lake Dam, Canyon Lake, Bulverde,
  Garden Ridge, Woodcreek, Martindale, Marion, Uhland, Santa Clara
  and New Berlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2964 9764 2938 9784 2938 9791 2950 9819
      2955 9823 2955 9828 2962 9834 2965 9834
      2967 9838 2970 9838 2972 9834 2973 9835
      2975 9841 2973 9846 2976 9857 2991 9845
      3004 9830 3006 9829 2993 9773 2964 9758
TIME...MOT...LOC 0041Z 289DEG 34KT 2999 9826 2987 9819 2978 9816 2964
9832

HAIL...1.00IN
WIND...70MPH
 
$$

HAMPSHIRE
3 follow-up statements
410 
WWUS54 KEWX 290052
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
752 PM CDT SUN MAY 28 2017

TXC055-091-187-209-290130-
/O.CON.KEWX.SV.W.0150.000000T0000Z-170529T0130Z/
Caldwell TX-Hays TX-Guadalupe TX-Comal TX-
752 PM CDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN CALDWELL...SOUTHERN HAYS...GUADALUPE AND COMAL
COUNTIES...

At 751 PM CDT, severe thunderstorms were located along a line
extending from near Wimberley to 6 miles east of Canyon Lake Dam to
near New Braunfels to near Garden Ridge, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
New Braunfels, San Marcos, Schertz, Kyle, Seguin, Cibolo, Lockhart,
Selma, Luling, Wimberley, Canyon Lake Dam, Canyon Lake, Bulverde,
Garden Ridge, Woodcreek, Martindale, Marion, Uhland, Santa Clara and
New Berlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 2964 9764 2938 9784 2938 9791 2950 9819
      2955 9823 2955 9828 2962 9834 2965 9834
      2967 9838 2970 9838 2972 9834 2973 9835
      2975 9841 2973 9846 2976 9857 2991 9845
      3004 9830 3006 9829 2993 9773 2964 9758
TIME...MOT...LOC 0051Z 288DEG 34KT 2996 9817 2984 9810 2976 9809 2962
9826

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE
664 
WWUS54 KEWX 290104
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
804 PM CDT SUN MAY 28 2017

TXC055-091-187-209-290130-
/O.CON.KEWX.SV.W.0150.000000T0000Z-170529T0130Z/
Caldwell TX-Hays TX-Guadalupe TX-Comal TX-
804 PM CDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN CALDWELL...SOUTHERN HAYS...GUADALUPE AND COMAL
COUNTIES...

At 804 PM CDT, severe thunderstorms were located along a line
extending from near Wimberley to 6 miles southwest of San Marcos to
Zorn to Santa Clara, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
New Braunfels, San Marcos, Schertz, Kyle, Seguin, Cibolo, Lockhart,
Selma, Luling, Wimberley, Canyon Lake Dam, Canyon Lake, Bulverde,
Garden Ridge, Martindale, Marion, Uhland, Santa Clara, Staples and
Fentress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 2951 9788 2955 9823 2955 9828 2962 9834
      2965 9834 2967 9838 2970 9838 2972 9834
      2973 9835 2974 9837 2975 9836 3004 9822
      2993 9773 2969 9763
TIME...MOT...LOC 0104Z 289DEG 34KT 2993 9805 2981 9798 2973 9797 2959
9814

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE
991 
WWUS54 KEWX 290119
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
819 PM CDT SUN MAY 28 2017

TXC055-091-187-209-290130-
/O.CON.KEWX.SV.W.0150.000000T0000Z-170529T0130Z/
Caldwell TX-Hays TX-Guadalupe TX-Comal TX-
819 PM CDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN CALDWELL...SOUTHEASTERN HAYS...NORTHEASTERN
GUADALUPE AND EAST CENTRAL COMAL COUNTIES...

At 819 PM CDT, a severe thunderstorm was located over Martindale, or
near San Marcos, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
San Marcos, Kyle, Lockhart, Luling, Wimberley, Canyon Lake,
Martindale, Uhland, Staples, Fentress, Kingsbury, Hunter, Joliet,
Stairtown, San Marcos Regional Airport, Maxwell, Reedville and
Redwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 2965 9769 2983 9817 3001 9807 2993 9773
      2969 9763
TIME...MOT...LOC 0119Z 276DEG 30KT 2987 9787 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:57 PM CDT, 44 minutes earlier.

Area forecast discussion, May 28, 6:57 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
657 PM CDT Sun May 28 2017

.AVIATION...
Scattered to Numerous SHRA/TSRA continued across the Hill Country,
Central Texas, and the Austin area. These will gradually push to the
E/SE across the remainder of South Central Texas as a surface trough
currently developing between San Antonio and Del Rio shifts E. Have
gone with TSRA at KAUS to start the TAF period, TEMPO at KDRT for
00Z-02Z, and KSAT/KSSF for 02Z-06Z. After that chances are uncertain
as surface trough focuses best chances southeast of I-35. VFR CIGs
will prevail, except brief MVFR CIGs/VSBYs in SHRA/TSRA. Some areas
of MVFR/IFR CIGs may develop overnight into Monday morning. CIGs will
lift to VFR midday on Monday. Wind gusts up to 60 KTs and GR/GS are
possible in the strongest TSRA, otherwise winds will be 10 KTs or
less.

&&

.PREV DISCUSSION... /ISSUED 320 PM CDT Sun May 28 2017/

UPDATE...
We've issued a Severe Thunderstorm Watch for the entire CWA until 10
pm. Storms have developed along the front and will continue into the
evening. We have already issued a couple of Severe Thunderstorm
Warnings and expect this to continue.

PREV DISCUSSION... /ISSUED 250 PM CDT Sun May 28 2017/

SHORT TERM (Tonight through Monday Night)...
Upper air analysis this morning showed west-southwesterly flow over
TX with a trough from central Canada to the Four Corners. At the
surface, a cold front was moving into our northwestern counties.
Winds ahead of the front were from the east to southeast and dewpoint
temperatures were in the lower to middle 70s. The upper level trough
will move across TX during this period. With the upper flow nearly
parallel to the front, it will move slowly through the area tonight
and Monday. This will mean showers and thunderstorms will be likely
tonight and Monday. At the start of the period, model soundings show
CAPE around 4000 j/kg, but with 0-6 km wind shear only 20-30 kts.
This could produce strong to severe thunderstorms with large hail as
the mostly likely threat this evening. Atmosphere is fairly uniform
across the CWA, so where storms are worst will depend on how things
develop with small scale features that are not well resolved now.
Storms should weaken below severe strength by midnight. Expect
convection to continue overnight and during the day Monday. Monday
night chances will decrease with slight to low chance POPs.

LONG TERM (Tuesday through Sunday)...
The pattern will remain unsettled through the week with west-
southwesterly flow aloft. A series of short wave troughs will move
through the pattern bringing chances for convection. Wednesday night
and Thursday a stronger short wave will bring a better chance for
showers and thunderstorms and some higher rainfall totals. The
overall pattern will change little toward the end of the period and
low chances for convection will remain in the forecast until the end
of the forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  82  67  85  68 /  70  50  30  40  30
Austin Bergstrom Intl Airport  69  81  66  85  67 /  70  50  30  40  30
New Braunfels Muni Airport     70  80  66  84  68 /  70  60  30  40  30
Burnet Muni Airport            67  80  65  83  66 /  60  40  20  30  30
Del Rio Intl Airport           70  84  69  84  70 /  60  30  30  30  40
Georgetown Muni Airport        68  81  65  83  67 /  70  40  30  40  30
Hondo Muni Airport             69  83  68  86  68 /  70  40  30  40  30
San Marcos Muni Airport        70  80  66  85  68 /  70  60  30  40  30
La Grange - Fayette Regional   71  81  68  85  69 /  70  70  30  40  30
San Antonio Intl Airport       70  82  68  85  70 /  70  50  30  40  30
Stinson Muni Airport           72  80  69  84  70 /  70  50  30  40  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...04
Synoptic/Grids...05
Public Service/Data Collection...33
Hazardous weather outlook, May 28, 4:37 AM CDT, 15 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
437 AM CDT Sun May 28 2017

TXZ171>173-183>194-202>209-217>225-228-291100-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
437 AM CDT Sun May 28 2017

This Hazardous Weather Outlook is for South-Central Texas.

.DAY ONE...Today And Tonight.

Scattered showers and thunderstorms are expected this afternoon
and tonight. Strong to severe storms are possible along with
locally heavy rainfall. Main threats will be large hail and
damaging winds. Heavy rainfall from the storms may cause localized
flash flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rounds of thunderstorms are forecast Monday through Saturday.
Strong storms and locally heavy rains are possible through the
period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 28, 6:09 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
609 PM CDT SUN MAY 28 2017

TXZ186-290000-
Kerr TX-
609 PM CDT SUN MAY 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KERR COUNTY UNTIL
700 PM CDT...

At 609 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kerrville State Park, or over Kerrville, moving east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Kerrville, Comfort, Center Point, Cypress Creek and Kerrville State
Park.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2995 9892 2987 9893 2995 9923 3013 9921
      3014 9892
TIME...MOT...LOC 2309Z 280DEG 8KT 3002 9914

HAMPSHIRE
Local storm report, May 28, 6:23 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
623 PM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             4 NNE AUSTIN            30.33N 97.72W
05/28/2017  M0.25 INCH       TRAVIS             TX   COCORAHS

&&

CVP
Special weather statement, May 28, 6:58 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
658 PM CDT SUN MAY 28 2017

TXZ228-290045-
Dimmit TX-
658 PM CDT SUN MAY 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL
745 PM CDT...

At 657 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Light, or 17 miles northwest of Encinal, moving
northeast at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Catarina, Light and U.S. Highway 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2820 9966 2843 9964 2841 9940 2835 9939
      2830 9940 2820 9945 2821 9949 2820 9949
TIME...MOT...LOC 2357Z 205DEG 12KT 2824 9954

PLATT
Local storm report, May 28, 7:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 PM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     3 ENE AUSTIN            30.29N 97.69W
05/28/2017                   TRAVIS             TX   PUBLIC

            REPORTS OF A DOWN-BURST RESULTING IN TREE
            LIMB DAMAGE FROM TWITTER.

&&

TB3
Local storm report, May 28, 7:13 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     2 SE SISTERDALE         29.95N 98.70W
05/28/2017                   KENDALL            TX   CO-OP OBSERVER

            SISTERDALE COOPERATIVE OBSERVER REPORTED
            THAT THUNDERSTORM WINDS BLEW DOWN NUMEROUS
            TREES ON HIS PROPERTY.

&&

CVP
Local storm report, May 28, 7:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
728 PM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     2 ENE MANOR             30.36N 97.53W
05/28/2017                   TRAVIS             TX   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN AND PENNY SIZED HAIL.

&&

BMW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:00 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis60 min
May 28, 7:07 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Kendall38 min
May 28, 7:08 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 28, 7:18 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick57 min
May 28, 7:27 PM CDTAreal Flood AdvisoryEWXFrio, Medina, Uvalde, Zavala4 hr
May 28, 7:41 PM CDTSevere Thunderstorm WarningEWXVal Verde19 min
May 28, 7:45 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala45 min
May 28, 7:48 PM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala72 min
May 28, 7:53 PM CDTSpecial Weather StatementEWXLee52 min
May 28, 8:03 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee20 min
May 28, 8:09 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick66 min
May 28, 8:28 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays47 min
May 28, 8:37 PM CDTSevere Thunderstorm WarningEWXZavala53 min
May 28, 8:41 PM CDTSpecial Weather StatementEWXVal Verde64 min
May 28, 8:59 PM CDTSevere Thunderstorm WarningEWXZavala47 min
May 28, 9:00 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 28, 9:07 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala23 min
May 28, 9:28 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick18 min
May 28, 9:59 PM CDTAreal Flood AdvisoryEWXTravis2 hr
May 29, 12:07 AM CDTSpecial Weather StatementEWXDeWitt38 min
May 29, 12:47 AM CDTSpecial Weather StatementEWXFrio43 min
May 29, 12:51 AM CDTSpecial Weather StatementEWXGonzales39 min
May 29, 12:59 AM CDTSpecial Weather StatementEWXEdwards46 min
May 29, 2:38 PM CDTSpecial Weather StatementEWXVal Verde52 min
May 29, 3:24 PM CDTSpecial Weather StatementEWXVal Verde36 min
May 29, 4:34 PM CDTSpecial Weather StatementEWXEdwards26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.